American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] L. Grafakos, M. Mastyło and R. Szwedek. Interpolation of multilinear operators acting between quasi-Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 2507-2516.
Abstract, references, and article information   
View Article: PDF

[2] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[3] Alon Ivtsan. Stafney’s lemma holds for several “classical” interpolation methods. Proc. Amer. Math. Soc. 140 (2012) 881-889. MR 2869072.
Abstract, references, and article information   
View Article: PDF

[4] V. I. Ovchinnikov. The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means. St. Petersburg Math. J. 22 (2011) 669-681. MR 2768965.
Abstract, references, and article information   
View Article: PDF

[5] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF

[6] Steve Hofmann, Guozhen Lu, Dorina Mitrea, Marius Mitrea and Lixin Yan. Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Memoirs of the AMS 214 (2011) MR 2868142.
Book volume table of contents   

[7] Gilles Pisier. Complex interpolation between Hilbert, Banach and operator spaces. Memoirs of the AMS 208 (2010) MR 2732331.
Book volume table of contents   

[8] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF

[9] Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete. Strictly singular operators on $L_p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010) 675-686. MR 2557184.
Abstract, references, and article information   
View Article: PDF

[10] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Asekritova and N. Kruglyak. Interpolation of Besov spaces in the nondiagonal case. St. Petersburg Math. J. 18 (2007) 511-516. MR 2262581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tao Mei. Operator valued Hardy spaces. Memoirs of the AMS 188 (2007) MR 2327840.
Book volume table of contents   

[14] M. C. Vilela. Inhomogeneous Strichartz estimates for the Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 2123-2136. MR 2276614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oscar Blasco. Restricted weak type on maximal linear and multilinear integral maps. Proc. Amer. Math. Soc. 135 (2007) 1343-1353. MR 2276643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. V. Astashkin. Interpolation of intersections by the real method. St. Petersburg Math. J. 17 (2006) 239-265. MR 2159583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa. Interpolation theorem on Lorentz spaces over weighted measure spaces. Proc. Amer. Math. Soc. 134 (2006) 2329-2334. MR 2213706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. S. Anisimov and S. V. Kislyakov. Double singular integrals: Interpolation and correction. St. Petersburg Math. J. 16 (2005) 749-772. MR 2106665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irina Asekritova and Natan Krugljak. Real interpolation of vector-valued spaces in non-diagonal case. Proc. Amer. Math. Soc. 133 (2005) 1665-1675. MR 2120255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Loukas Grafakos and Mieczyslaw Mastylo. Restricted weak type versus weak type. Proc. Amer. Math. Soc. 133 (2005) 1075-1081. MR 2117208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Sampson. $L^p$ estimates for a class of oscillatory integrals. Proc. Amer. Math. Soc. 131 (2003) 2727-2732. MR 1974329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Cwikel, Per G. Nilsson and Gideon Schechtman. Interpolation of weighted Banach lattices. A characterization of relatively decomposable Banach lattices. Memoirs of the AMS 165 (2003) MR 1996919.
Book volume table of contents   

[28] Constantin Bacuta, James H. Bramble and Jinchao Xu. Regularity estimates for elliptic boundary value problems in Besov spaces. Math. Comp. 72 (2003) 1577-1595. MR 1986794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shuji Machihara and Tohru Ozawa. Interpolation inequalities in Besov spaces. Proc. Amer. Math. Soc. 131 (2003) 1553-1556. MR 1949885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexei Yu. Karlovich and Lech Maligranda. On the interpolation constant for Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 2727-2739. MR 1838797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2